# SDR DXTA200500847

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 4,586 hours, 3,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH LEFT GEAR GREEN LIGHT AND RED GEAR LIGHT FLICKERING.  DID CHECKLIST, ACTIVATED EMERGENCY GEAR SYSTEM GOT 3 GREEN LIGHTS, NO RED.  GEAR WAS BLOWN DOWN.  ITEM IS UNDER INVESTIGATION.
